# SDR ARWA20060218

- Difficulty date: February 3, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 79,669 hours, 25,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND; AFT ACCESSORY COMPARTMENT INTERIOR STA 1620-STA 1640 BETWEEN L-32L & L-33L SKIN WITH CORROSION; N/R 1022- AFT ACCESSORY COMPARTMENT INTERIOR STA 1620 BETWEEN L-30L & L-31L SKIN WITH CORROSION.  REPAIR INNER DOUBLER BETWEEN FUSELAGE 1620 AND FS 1680 AND L-26L AND L-31L IAW DRAWING NR AIPSAC-N784AL-06/05, ISSUED FAA FORM 8110-3.
